JournalsrmiVol. 32, No. 3pp. 1001–1018

Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equations

  • Olli Saari

    Aalto University, Finland
Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equations cover
Download PDF

Abstract

We prove that local and global parabolic BMO spaces are equal thus extending the classical result of Reimann and Rychener. Moreover, we show that functions in parabolic BMO are exponentially integrable in a general class of space-time cylinders. As a corollary, we establish global integrability for positive supersolutions to a wide class of doubly nonlinear parabolic equations.

Cite this article

Olli Saari, Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equations. Rev. Mat. Iberoam. 32 (2016), no. 3, pp. 1001–1018

DOI 10.4171/RMI/906